# SDR IPXA09M54885

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: ACA3822511
- Condition: Cracked
- Location: A/C Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AIR CONDITION DOOR HAS CRACK ON OUTER SKIN LOCATED AT UPPER MIDDLE OF SKIN.  REMOVED DAMAGE AND REPAIRED IAW EO C-5240-32524-A.
